MAUDE Adverse Event Report: MEDCOMP 15.5FX28CM PC TITAN CATHETER

MEDCOMP 15.5FX28CM PC TITAN CATHETER
Model Number THD155228E.
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Death (1802)
Date of Event 06/17/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting for the return of the device sample for evaluation.When the investigation is complete a final report will be filed.
 
Event or Problem Description
Disconnection between the tubing and the catheter.
 
Additional Manufacturer Narrative
Received a 15.5 titan catheter for evaluation.A visual inspection reveals no damage for defect to the catheter or the luers.The device was forwarded to the device contract manufacturer for evaluation.The investigation of the complaint included a review of the device history record, a review of the returned sample, and the manufacturing process.No rejections or deviations related to the reported failure mode were found during the device history review.There was no visible damaged to the luer.Luer taper was inspected and leak test was performed.Both lumen / luers passed.Root cause could not be determined.No indication the failure was related to the manufacturing process.

Brand Name
15.5FX28CM PC TITAN CATHETER
Common Device Name
TITAN CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6941557
Report Number2518902-2017-00055
Device Sequence Number10981134
Product Code MSD
UDI-Device Identifier00884908053272
UDI-Public884908053272
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994105
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Other
Device Expiration Date12/02/2021
Device Model NumberTHD155228E.
Device Catalogue NumberTHD155228E.
Device Lot NumberMCCN070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient Weight69